Skip to Content

How to avoid nausea with brintellix?

Responses (3)

RonMan 13 Jan 2016

Even after two years, I occasionally get nausea. It was pretty bad the first week or two but is no longer an issue. Please consult your doctor if the nausea is severe.

When it comes to avoidance, I have found nothing the works consistently. Oddly, for me, a cup of Earl Grey tea in the morning helps. Some have tried crackers and hard candies. I am told that the issue is similar to what some pregnant women get during morning sickness. Perhaps those remedies will help.

-RonV2

chuck1957 14 Jan 2016

allison; This is real common with this medication for most people more so if you just started it.But the good news most people this side effect goes away within a few weeks and from what I have read from many people using this is ginger tea, and salt crackers helps them get through this period of starting this medication which most can expect this problem for one to two weeks then it should get better or you can talk with your doctor and see if there is anything else you can use. Good luck. Chuck1957

Ssmith5822 19 Jun 2016

I now take my pill right before bed. Hope this helps. Good luck!

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions